# SDR USAA2011121200012

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 57,272 hours, 22,469 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

CLT -  FLT 876  CLT TO AUA.  F/A REAR OF A/C DETECTED STRANGE ODOR THAT DID NOT DISSIPATE.  MOSTLY IN REAR OF A/C.  MAINTENANCE DETERMINED SOURCE OF ODOR TO BE FUEL LEAK AT LT WING DRY BAY.  ACCOMPLISHED REPAIR OF LEAK.  MAINTENANCE ALSO REPLACED THE LEFT ENGINE P&D VALVE, AND THE CABIN HEPA FILTERS AS A PRECAUTION.
